MathSciNet Relay Station
MathSciNet bibliographic data
MR2769332 11M38 (11B68 11M41)
Chapoton, Frédéric Fractions de Bernoulli-Carlitz et opérateurs $q$-zeta. (French) [Bernoulli-Carlitz fractions and $q$-zeta operators] J. Théor. Nombres Bordeaux 22 (2010), no. 3, 575–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement